Universidad Complutense de Madrid
E-Prints Complutense

Embeddings of Besov spaces of logarithmic smoothness

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Domínguez, Oscar (2014) Embeddings of Besov spaces of logarithmic smoothness. Studia Mathematica, 223 (3). pp. 193-204. ISSN 0039-3223

[img] PDF
Restringido a Repository staff only

309kB

Official URL: http://journals.impan.gov.pl/sm/Inf/223-3-1.html



Abstract

This paper deals with Besov spaces of logarithmic smoothness B-p,T(0,b) formed by periodic functions. We study embeddings of B-p,T(0,b) into Lorentz-Zygmund spaces L-p,L-q(log L)(beta). Our techniques rely on the approximation structure of B-p,T(0,b), Nikol'skii type inequalities, extrapolation properties of L-p,L-q(log L)(beta) and interpolation.


Item Type:Article
Uncontrolled Keywords:Besov spaces; logarithmic smoothness; Nikol'skii inequality; approximation spaces; Lorentz-Zygmund spaces
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:29086
Deposited On:06 Mar 2015 10:17
Last Modified:06 Mar 2015 10:17

Origin of downloads

Repository Staff Only: item control page